Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Algebraic group automorphisms having finite fixed point sets


Author: David J. Winter
Journal: Proc. Amer. Math. Soc. 18 (1967), 371-377
MSC: Primary 14.50
DOI: https://doi.org/10.1090/S0002-9939-1967-0210715-7
MathSciNet review: 0210715
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Chevalley, Fondements de la géométrie algébrique, Faculté des Sciences de Paris, 1958.
  • [2] -(Séminaire C. Chevalley), Classification des groupes des Lie algébrique, Vols. I, II, École Norm. Sup. Paris, 1958.
  • [3] D. Hertzig, The structure of Frobenius algebraic groups, Amer. J. Math. 3 (1961), 421-431. MR 0137708 (25:1157)
  • [4] G. Higman, On groups and rings which possess automorphisms without nontrivial fixed elements, J. London Math. Soc. 32 (1957), 321-324. MR 0089204 (19:633c)
  • [5] E. Kolchin, On certain concepts in the theory of algebraic matric groups, Ann. of Math. 49 (1948), 775-776. MR 0026996 (10:232d)
  • [6] D. J. Winter, On automorphisms of algebraic groups Bull. Amer Math Soc. 72 (1966), 706-708. MR 0194425 (33:2635)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14.50

Retrieve articles in all journals with MSC: 14.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0210715-7
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society